# SDR ASOA2014082911174

- Difficulty date: August 16, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER COUNTER SUNK TOO DEEP IN THE DOUBLER ACCESS 132AL.  REPAIRED IAW EC/TC REO 601R-53-11-162
